# SDR WRLA20006

- Difficulty date: February 22, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N117WA
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66361
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, PERSONNEL NOTICED EMERGENCY EXIT LIGHTING INOPERATIVE ON RIGHT ''B'' ZONE.  MAINTENANCE PERSONNEL REPAIRED SEGMENT OF EMERGENCY LIGHTING STRIP AND CLEANED CONNECTORS.  AIRCRAFT RETURNED TO SERVICE.  (M)
